RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 3, Pages 354–362 (Mi tmf2267)  

This article is cited in 1 scientific paper (total in 1 paper)

Normal gauge in supergravity

H. M. Khudaverdian, A. S. Schwarz


Abstract: A normal gauge of the vector superfield – the basic entity of the theory of supergravity – is completely constructed. The possibility of using the normal gauge to calculate gaugeinvariant quantities of the theory is investigated.

Full text: PDF file (558 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:3, 1189–1195

Bibliographic databases:

Received: 06.05.1983

Citation: H. M. Khudaverdian, A. S. Schwarz, “Normal gauge in supergravity”, TMF, 57:3 (1983), 354–362; Theoret. and Math. Phys., 57:3 (1983), 1189–1195

Citation in format AMSBIB
\Bibitem{KhuSch83}
\by H.~M.~Khudaverdian, A.~S.~Schwarz
\paper Normal gauge in supergravity
\jour TMF
\yr 1983
\vol 57
\issue 3
\pages 354--362
\mathnet{http://mi.mathnet.ru/tmf2267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=735394}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 3
\pages 1189--1195
\crossref{https://doi.org/10.1007/BF01018745}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SY87100003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2267
  • http://mi.mathnet.ru/eng/tmf/v57/i3/p354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Merkulov, “Supertwistor connection and conformal supergravity”, Theoret. and Math. Phys., 64:3 (1985), 933–937  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:150
    Full text:68
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019